Hi, I have posted before about my phimosis. I have applied the cream for 3 weeks. There are some brown spots remaining but I think that's where I had the cuts (so it might take some time for the dryness to go).
But I was researching about Phimosis and came up with something called "Pathological Phimosis" or "Balanitis xeroticia obliterans". The descriptions match my condition (I reckon): white patches (small), scarred and thickened skin. All I see is bad news for me when I am researching cures for Balanitis xeroticia obliterans. Your opinions would be the best I will receive so please help.
Use of the terms you mention there indicate that the give site is not authoritative.
October 11 2010, 4:20 PM
WOW There are so many things that have the same symptoms in Medical Science that they all seem the same. I think I am being over-dramatic about the BXO, I have seen pictures on Google Images of Penises with BXO, and they are completely different from mine, they are swollen and white spots that are more fungi-looking. I looked at your other post, but I have checked pharmacies for Dermovate but I can't find it in New Zealand. Does it have another name?
October 12 2010, 1:43 AM
How can I post the pictures on the forum, can I email you the pictures and you can tell me if I have BXO (LS) or not? I really want to clear my mind about this.
No, the point here is that these conditions are exactly the same. The only correct name for the condition is "Lichen Sclerosis". It occurs far more commonly in women and nowadays, doctors are extremely reluctant to perform mutilating surgery on women, so there is no reason that such surgery should be performed on men.
Accordingly, any site that continues to refer to the condition as "BXO" or recommends circumcision, is giving misleading advice, arguably deliberately, and should be strictly avoided as worse than unhelpful.
Correct treatment is the use of an "ultra-potent" steroid of which Clobetasol is one, the more common and generally adequate one is betamethasone or "BetnovateŽ". This is prescription only in all developed countries, so you cannot get it over-the-counter in a pharmacy.
I note you are presently using clotrimazole cream.
Now, what is not often mentioned on poor sites regarding LS, is that it is not an "all-or-none" situation, and it almost certainly exists in various degrees, so that it is often sub-clinical - that is, it is present, but not obvious. I discussed this some years ago with a friendly urologist (actually, most of the local fellows are friendly!). When the more severe presentations are examined, there is little evidence to say it might be due to chronic fungal infestation, but that may well be a factor in the more minor degrees.
In your case, it may be expeditious to use the steroid cream if you can get a prescription, but if you have successfully cleared an obvious yeast problem, then you may conclude that this is the extent of the problem and as the skin heals fully, it will become possible to stretch. Intermittent use of the clotrimazole may be wise to ensure the yeast does not reappear as a problem.
If you wish to post pictures, look through previous posts to find pictures others have posted of their penes which have not been suppressed, and use the same picture sites.
Please note - use "Preview" to check what you have written and how it will appear before you "Respond", and because this forum is moderated, you will not then see your submission until the moderator has a chance to confirm it.